# SDR FDKA200803138

- Difficulty date: March 27, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N850MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145568
- Aircraft time: 14,300 hours, 13,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Part time: 8,726 hours, 7,942 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM RON FLL (2115 PHX LCL).  LEFT OVERWING EXTERNAL EMERGENCY LIGHT INOPERATIVE.  MX REMOVED AND REPLACED POWER SUPPLY.
